CSN Login
Members Online: 13

Connection between TT and neuropathy?

ceanna
Posts: 11
Joined: Oct 2011

I had a TT in July 2010 and RAI in August 2010.  Soon after I started having peripheral neuropathy in feet and more recently in hands.  According to doctors and much testing, it is non-diabetic neuropathy without cause.  Has anyone else experienced neuropathy following TT.  My TSH levels are good, although I also experience fatigue.  Is there something I need to explore or does anyone have any suggestions to overcome this increasingly painful condition?

Baldy's picture
Baldy
Posts: 226
Joined: Mar 2011

I've been on this site for over two years now and I don't remember anyone saying they have nerve pain in their extremities.  My memory is fallible though.

However, there are a number of people who, for whatever reason, have reported having various troubles with the standard thyroid replacement hormone (TRH) / levothyroxine (or whatever brand name you may be taking).  You may want to try supplementing your levo, which is a T4 TRH, with a T3 TRH as well.  And/or, you may want to try replacing the synthetic TRHs with the older dessicated bovine/porcine type.

I'm guessing your doctor/endocrinologist is telling you the timing is coincidental?  I would tell him there is no such thing as coincidence and to listen to your symptoms and forget the TSH levels.  Unfortunately many doctors ignore the patient if the lab work says the patient is OK.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network